Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Irregular period,taken novelon to get lh and fsh test.

I m having irregular periods from last 1 yr. From last 4 months i was taking novelon to make my periods regular.but when i stopped taking the medicine it again became irregular .I have to undergo a lh and fsh test on the first day of my menses,but i m not having menses from last 3 months.Is it ok to take novelon to make my menses occur so i can have my test done?Does that affects my reports?if yes then what should i do?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Naush,

Welcome here on hcm.
For regulation of menses a 6mo period should be given for the treatment.
For the test you should go for them.
Doctor will read their value under the condition of sample taken.
This will give a basic knowledge of what is the cause of your irregular menses.
Keep in mind in50% of women the menses are somewhat irregular and that is normal for them.
Irregular menses not accompanied by menorrhagia or pain or any other abnormality should not be given much weight.
Irregularity of menses does not affect your chances of getting pregnant.

Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor